# SDR MWEA040012

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 47,414 hours, 46,179 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX217681U
- Condition: Inoperative
- Location: Lt Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT SYSTEM HYDRAULIC PRESSURE DROPPED TO ZERO PSI WHEN TRANSFER PUMP WAS TURNED OFF.  REMOVED AND REPLACED ENGINE HYDRAULIC PUMP.
